# SDR CALA9800696

- Difficulty date: March 30, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 714
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS IN FORWARD PIT FLOOR SUPPORT AT STA 714, LBL 2.  THE CRACKS WERE STOP DRILLED IAW SRM 51-10-1, PAGE 6.  REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 51-10-2, 51-30-2, AND 51-40-3.
